# SDR UPS98225462

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) AT BS 480 LBL 45 RBL 63 WL 208 ON UPPER SURFACE OF FLOORBEAM AS MARKED.  CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-8.
